# SDR DALA2019032701938

- Difficulty date: March 15, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,541 hours, 37,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING 2R. CORRECTIVE ACTION: R/R EMERGENCY EXIT COVER AT 2R PER AMM 33-51 OPS CHK NORMAL. (0986574)
